Alert archive / Ohio / Flash Flood Warnings in 2009
Flash Flood Warning 15, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Jul 11, 2009, 5:24 PM EDT for Scioto County, Ohio. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 11, 2009, 5:24 PM EDT (21:24 UTC)
- Expired
- Jul 11, 2009, 8:05 PM EDT
- In force
- 3 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
County Scioto County, OH
The radar
The Cincinnati radar (KILN), 99 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 11, 5:47 PM EDT | HEAVY RAIN 3 | Lucasville, OH | STREETS AND RESIDENCES FLOODED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.4 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 912 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 1063 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KILN 112124
FFWILN
OHC145-120030-
/O.NEW.KILN.FF.W.0015.090711T2124Z-090712T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
524 PM EDT SAT JUL 11 2009
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL SCIOTO COUNTY IN SOUTHWEST OHIO...
* UNTIL 830 PM EDT.
* AT 519 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THUNDERSTORMS HAD PRODUCED HEAVY RAINFALL ACROSS THE WARNED
AREA. RADAR ESTIMATED 2 TO 4 INCHES OF RAIN HAVE FALLEN OVER THE
WARNED AREA.
* HEAVY RAIN CONTINUES TO FALL ACROSS THE WARNED AREA WITH ANOTHER
INCH OF RAIN POSSIBLE THROUGH 830 PM EDT. RUNOFF FROM THIS
EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR.
SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...LUCASVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS FLOOD ROADS AND LOW LYING AREAS RAPIDLY. DO NOT DRIVE
YOUR VEHICLE INTO WATER OF AN UNKNOWN DEPTH ON THE THE ROAD. IT ONLY
TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY
VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR
DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.
DURING HEAVY RAIN...KEEP CHILDREN AWAY FROM STORM DRAINS...
CULVERTS...CREEKS...STREAMS AND OTHER LOW LYING AREAS. SHALLOW GENTLY
FLOWING WATER CAN RISE RAPIDLY IN A......................
...THE BALTIMORE MD CLIMATE SUMMARY FOR JULY 11 2009...
VALID TODAY AS OF 500 PM LOCAL TIME.
CLIMATE NORMAL PERIOD 1971 TO 2000
CLIMATE RECORD PERIOD 1870 TO 2009
WEATHER ITEM OBSERVED TIME RECORD YEAR NORMAL DEPARTURE LAST
VALUE (LST) VALUE VALUE FROM YEAR
NORMAL
..................................................................
TEMPERATURE (F)
TODAY
MAXIMUM 82 227 PM 100 1988 87 -5 90
1936
MINIMUM 63 528 AM 53 1996 66 -3 62
AVERAGE 73 76 -3 76
PRECIPITATION (IN)
TODAY 0.00 3.75 1884 0.12 -0.12 0.00
MONTH TO DATE 0.37 1.32 -0.95 0.76
SINCE JUN 1 5.89 4.75 1.14 4.46
SINCE JAN 1 25.17 22.06 3.11 24.49
SNOWFALL (IN)
TODAY 0.0 0.0 0.0
MONTH TO DATE 0.0 0.0 0.0
SINCE JUL 1 0.0 0.0 0.0
SNOW DEPTH 0
DEGREE DAYS
HEATING
TODAY 0 0 0 0
MONTH TO DATE 0 0 0 0
SINCE JUN 1 13 16 -3 0
SINCE JUL 1 0 0 0 0
COOLING
TODAY 8 12 -4 11
MONTH TO DATE 74 127 -53 128
SINCE JUN 1 287 363 -76 445
SINCE JAN 1 398 449 -51 484
..................................................................
WIND (MPH)
HIGHEST WIND SPEED 15 HIGHEST WIND DIRECTION SE (150)
HIGHEST GUST SPEED 20 HIGHEST GUST DIRECTION SW (210)
AVERAGE WIND SPEED 5.3
SKY COVER
POSSIBLE SUNSHINE MM
AVERAGE SKY COVER 0.8
WEATHER CONDITIONS
THE FOLLOWING WEATHER WAS RECORDED TODAY.
NO SIGNIFICANT WEATHER WAS OBSERVED.
RELATIVE HUMIDITY (PERCENT)
HIGHEST 93 500 AM
LOWEST 51 1200 PM
AVERAGE 72
..........................................................
THE BALTIMORE MD CLIMATE NORMALS FOR TOMORROW
NORMAL RECORD YEAR
MAXIMUM TEMPERATURE (F) 87 97 1908
MINIMUM TEMPERATURE (F) 66 53 2002
SUNRISE AND SUNSET
JULY 11 2009..........SUNRISE 550 AM EDT SUNSET 834 PM EDT
JULY 12 2009..........SUNRISE 551 AM EDT SUNSET 834 PM EDT
- INDICATES NEGATIVE NUMBERS.
R INDICATES RECORD WAS SET OR TIED.
MM INDICATES DATA IS MISSING.
T INDICATES TRACE AMOUNT.
...................................
...THE BALTIMORE INNER HARBOR MD CLIMATE SUMMARY FOR JULY 11 2009...
VALID TODAY AS OF 500 PM LOCAL TIME.
CLIMATE NORMAL PERIOD 9999 TO 9999
CLIMATE RECORD PERIOD 9999 TO 9999
WEATHER ITEM OBSERVED TIME RECORD YEAR NORMAL DEPARTURE LAST
VALUE (LST) VALUE VALUE FROM YEAR
NORMAL
..................................................................
TEMPERATURE (F)
TODAY
MAXIMUM 85 208 PM MM MM MM MM 90
MINIMUM 67 537 AM MM MM MM MM 71
AVERAGE 76 MM MM 81
PRECIPITATION (IN)
TODAY 0.00 MM MM MM MM 0.00
MONTH TO DATE 1.07 MM MM 1.64
SINCE JUN 1 5.89 MM MM 4.91
SINCE JAN 1 23.30 MM MM 21.55
SNOWFALL (IN)
TODAY MM MM MM
MONTH TO DATE MM MM MM
SINCE JUL 1 MM MM MM
SNOW DEPTH MM
DEGREE DAYS
HEATING
TODAY 0 MM MM 0
MONTH TO DATE 0 MM MM 0
SINCE JUN 1 5 MM MM 0
SINCE JUL 1 0 MM MM 0
COOLING
TODAY 11 MM MM 16
MONTH TO DATE 115 MM MM 161
SINCE JUN 1 419 MM MM 571
SINCE JAN 1 584 MM MM 659
..................................................................
WIND (MPH)
HIGHEST WIND SPEED MM HIGHEST WIND DIRECTION MM
HIGHEST GUST SPEED MM HIGHEST GUST DIRECTION MM
AVERAGE WIND SPEED MM
SKY COVER
POSSIBLE SUNSHINE MM
AVERAGE SKY COVER 0.0
WEATHER CONDITIONS
THE FOLLOWING WEATHER WAS RECORDED TODAY.
NO SIGNIFICANT WEATHER WAS OBSERVED.
RELATIVE HUMIDITY (PERCENT)
HIGHEST 81 500 AM
LOWEST 46 1200 PM
AVERAGE 64
..........................................................
THE BALTIMORE INNER HARBOR MD CLIMATE NORMALS FOR TOMORROW
NORMAL RECORD YEAR
MAXIMUM TEMPERATURE (F) MM MM MM
MINIMUM TEMPERATURE (F) MM MM MM
SUNRISE AND SUNSET
JULY 11 2009..........SUNRISE 550 AM EDT SUNSET 834 PM EDT
JULY 12 2009..........SUNRISE 550 AM EDT SUNSET 834 PM EDT
- INDICATES NEGATIVE NUMBERS.
R INDICATES RECORD WAS SET OR TIED.
MM INDICATES DATA IS MISSING.
T INDICATES TRACE AMOUNT.
$$2 follow-up statements
000 WGUS71 KILN 112219 FFSILN FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 619 PM EDT SAT JUL 11 2009 OHC145-120030- /O.CON.KILN.FF.W.0015.000000T0000Z-090712T0030Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SCIOTO OH- 619 PM EDT SAT JUL 11 2009 ...FLASH FLOOD WARNING CONTINUES FOR CENTRAL SCIOTO COUNTY UNTIL 830 PM EDT... THE HEAVY RAINFALL HAS ENDED ACROSS THE AREA. HOWEVER...RUNOFF FROM THE EARLIER EXCESSIVE RAIN WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...LUCASVILLE... BEAR CREEK...MINFORD AND PORTSMOUTH REGIONAL AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINS FLOOD ROADS AND LOW LYING AREAS RAPIDLY. DO NOT DRIVE YOUR VEHICLE INTO WATER OF AN UNKNOWN DEPTH ON THE THE ROAD. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DURING HEAVY RAIN...KEEP CHILDREN AWAY FROM STORM DRAINS... CULVERTS...CREEKS...STREAMS AND OTHER LOW LYING AREAS. SHALLOW GENTLY FLOWING WATER CAN RISE RAPIDLY IN A MATTER OF MINUTES AND SWEEP CHILDREN AWAY. && LAT...LON 3894 8286 3881 8276 3877 8294 3895 8310 $$
000 WGUS71 KILN 120005 FFSILN FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 805 PM EDT SAT JUL 11 2009 OHC145-120015- /O.CAN.KILN.FF.W.0015.000000T0000Z-090712T0030Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SCIOTO OH- 805 PM EDT SAT JUL 11 2009 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR CENTRAL SCIOTO COUNTY HAS BEEN CANCELLED... STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED... PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. LAT...LON 3894 8286 3881 8276 3877 8294 3895 8310 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jul 11, 4:47 PM EDT, 37 minutes earlier.
Area forecast discussion, Jul 11, 4:47 PM EDT, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 447 PM EDT SAT JUL 11 2009 .SYNOPSIS... SHOWERS AND THUNDERSTORMS WILL END TONIGHT AS A COLD FRONT MOVES OFF TO THE EAST. HIGH PRESSURE AND DRY AIR WILL BUILD IN BEHIND THE FRONT FOR SUNDAY AND MONDAY. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... SEVERE WEATHER IS OCCURRING IN SOUTHEAST COUNTIES WITH GATE TO GATE VELOCITY SIGNATURES REQUIRING TORNADO WARNINGS. ACTIVITY WILL DIMINISH THIS EVENING AS A COLD FRONT MOVES THROUGH. SPLIT DIFFERENCE IN TEMP GUIDANCE BETWEEN COOLER MAV AND WARMER MET. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/... HIGH PRESSURE WILL PUSH ALL PRECIPITATION OUT OF THE AREA BY SUNDAY MORNING...LEAVING MOSTLY SUNNY SKIES. THE DRY CONDITIONS WILL CONTINUE SUNDAY NIGHT AS THE HIGH RIDES A NORTHWEST UPPER FLOW. TEMPERATURES WILL TOP OUT IN THE LOW TO MID 80S. STAYED CLOSER TO MAV GUIDANCE. && .LONG TERM /MONDAY THROUGH SATURDAY/... NUMERICAL MODEL SOLN/S ARE GENERALLY SIMILAR FOR THE LONG TERM PERIOD THRU NEXT WEEK. UPPER LEVEL FLOW WILL BEGIN THE WEEK CHARACTERIZED BY NORTHWESTERLY FLOW...WITH A SFC FRONTAL BOUNDARY TO OUR SOUTH ACRS THE TN VLY. SFC HIGH PRESSURE WILL BUILD INTO OH VLY/GREAT LAKES...PROVIDING DRY WX FOR BOTH MONDAY AND TUESDAY. MID/UPR LEVEL FLOW FLATTENS AND BECOMES MORE ZONAL WITH A S/W RIDING THROUGH THE GREAT LAKES AT MID WEEK. WL SPREAD A CHC OF THUNDERSTORMS INTO THE AREA LATE TUESDAY NIGHT AHEAD OF AN APPROACHING WARM FRONT. WL SEE A CONTD CHANCE OF CONVECTION WED/WED NIGHT WITH THE APPROACH AND PASSAGE OF A COLD FRONT. MID/UPR LEVEL FLOW TRANSITIONS MORE NORTHWESTERLY IN THE WAKE OF THE AFOREMENTIONED S/W ON THURSDAY. WL TREND FCST DRY WITH SFC HIGH PRESSURE BUILDING IN. UNCERTAINTY CREEPS INTO THE FCST LATE NEXT WEEK DUE TO AN EMBEDDED S/W AND TROF DEVELOPING OVER THE GREAT LAKES. MOISTURE IS LIMITED AND THEREFORE FOR NOW HAVE JUST INCLUDED A SILENT 20 POP ON SATURDAY. && .AVIATION /21Z SATURDAY THROUGH THURSDAY/... OCCASIONAL MVFR TO EVEN APPROACHING IFR VSBYS IN TSTMS. CONVECTION LOOKS TO BE PUSHING THROUGH REGION A LITTLE MORE QUICKLY...WITH FROPA TO BE EVEN SOUTH OF KCVG/KLUK BY 03Z-04Z TIMEFRAME. WITH NOT MUCH WIND EXPECTED BEHIND FRONT AND PLENTY OF SFC MSTR...INCLUDED PERIOD OF POSSIBLE IFR AT KILN/KLUK/KCVG DURING PRE-DAWN HOURS. OTHERWISE...INCLUDED ONLY MVFR AT OTHER LOCATIONS. OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...CONIGLIO NEAR TERM...CONIGLIO SHORT TERM...CONIGLIO LONG TERM...AR AVIATION...JDR
Hazardous weather outlook, Jul 11, 5:01 AM EDT, 12 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 501 AM EDT SAT JUL 11 2009 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-120915- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 501 AM EDT SAT JUL 11 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. NUMEROUS THUNDERSTORMS WILL DEVELOP ALONG A COLD FRONT AND MOVE ACROSS THE REGION THIS AFTERNOON AND EVENING. A FEW OF THESE STORMS MAY PRODUCE DAMAGING WINDS AND CONTAIN LARGE HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.
In the hours before
Local storm report, Jul 11, 1:35 PM EDT, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
135 PM EDT SAT JUL 11 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0118 PM FLASH FLOOD GETTYSBURG 40.12N 84.50W
07/11/2009 DARKE OH LAW ENFORCEMENT
MULTIPLE REPORTS OF STREET FLOODING. PERSON STRANDED IN
VEHICLE IN HIGH WATER IN GETTYSBURG.
&&
NGLocal storm report, Jul 11, 2:35 PM EDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
235 PM EDT SAT JUL 11 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM FLASH FLOOD TROY 40.04N 84.22W
07/11/2009 MIAMI OH LAW ENFORCEMENT
NUMEROUS ROADS WITH VERY HIGH WATER. MAINLY IN TROY...BUT
ALSO NEAR COVINGTON.
&&
JDRLocal storm report, Jul 11, 4:29 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
429 PM EDT SAT JUL 11 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0401 PM TORNADO BUCHANAN 39.15N 83.12W
07/11/2009 PIKE OH LAW ENFORCEMENT
POSSIBLE TORNADO WITH TREES DOWN AND HOUSE TRAILERS
DESTROYED.
&&
GALLAGHERLocal storm report, Jul 11, 4:57 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
457 PM EDT SAT JUL 11 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TORNADO 10 SSW CHILLICOTHE 39.20N 83.06W
07/11/2009 ROSS OH LAW ENFORCEMENT
POSSIBLE TORNADO NEAR S. R.772 AND VALLEY-SCHAFFER-DENVER
ROAD OR NEAR SUMMITHILL. HOUSES DAMAGED...TREES AND POWER
LINES DOWNED.
&&
SFHThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 11:52 AM EDT | Areal Flood Advisory | ILN | Darke, Miami | 103 min |
| Jul 11, 12:47 PM EDT | Areal Flood Advisory | ILN | Clark, Greene, Montgomery | 3 hr |
| Jul 11, 1:23 PM EDT | Flash Flood Warning | ILN | Darke, Miami | 2 hr |
| Jul 11, 1:38 PM EDT | Areal Flood Advisory | ILN | Champaign, Clark, Miami | 3 hr |
| Jul 11, 2:30 PM EDT | Areal Flood Advisory | ILN | Fayette, Franklin, Madison, Pickaway | 3 hr |
| Jul 11, 3:48 PM EDT | Tornado Warning | ILN | Pike, Ross | 27 min |
| Jul 11, 3:57 PM EDT | Severe Thunderstorm Warning | ILN | Pike | 48 min |
| Jul 11, 4:03 PM EDT | Tornado Warning | ILN | Pike | 42 min |
| Jul 11, 4:22 PM EDT | Tornado Warning | ILN | Pike, Scioto | 23 min |
| Jul 11, 4:40 PM EDT | Tornado Warning | ILN | Scioto | 35 min |
| Jul 11, 5:00 PM EDT | Areal Flood Advisory | ILN | Pike, Scioto | 3 hr |
| Jul 11, 5:12 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Logan, Union | 48 min |
Nearby
Flash Flood Warnings in Ohio, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.